News
Featured Image
 Shutterstock

(LifeSiteNews) — A recent study shows a link between myocarditis and children who receive the Pfizer COVID-19 vaccine and suggests further research to verify whether the shot itself causes heart inflammation. 

The research, which has not yet been peer reviewed, contains “results of safety monitoring” of the Pfizer vaccine in children ages 5-17 in the United States. Although observing 13 potential “health outcomes,” only myocarditis and a similar condition called pericarditis met the “threshold for a statistical signal” in all three databases. 

“The myocarditis/pericarditis signal is consistent with current evidence and is being further evaluated,” the study states. Although the research does not prove causation of heart inflammation after receiving the vaccine, by meeting the threshold for a safety signal, the findings are grounds for further investigation into whether the Pfizer shot is a direct cause of myocarditis and pericarditis among children. 

“Consistent with published literature, our near-real time monitoring identified a signal for only myocarditis/pericarditis following BNT162b2 [Pfizer] COVID-19 vaccination in children aged 12-17 years,” the researchers wrote. “This method is intended for early detection of safety signals.” 

A signal was observed among this group only after the second and third doses of the vaccine. Most patients studied who had confirmed cases of myocarditis and pericarditis, including 27 whose medical records were obtained for the study, experienced side effects within a week of receiving the shot.

Help Maddie get essential medical care
Maddie de Garay was a healthy 12-year-old until January 2021 when she received a second trial dose of the Pfizer vaccine. In less than a day, Maddie had a severe systemic adverse reaction, with crippling pain, ice cold fingers and toes, and feeling like someone was “ripping her heart out though her neck.” Almost two years later, her parents are still trying to pay for the care Maddie needs in order to recover.

“Researchers identified an elevated rate of myocarditis in the vaccinated in early 2021, and some countries have since paused or halted the administration of one or both of the mRNA shots to young people, especially young males,” The Epoch Times reported. “The United States hasn’t.” 

The most recent guidance from the U.S. Food and Drug Administration (FDA) regarding vaccines for children is an approval of the Moderna and Pfizer Bivalent shots, to be used as a “single booster dose in younger age groups.” 

“The Pfizer-BioNTech COVID-19 Vaccine, Bivalent is authorized for administration at least two months following completion of primary or booster vaccination in children down to five years of age,” states an October 12 press release from the FDA. 

The Center for Disease Control and Prevention (CDC) defines myocarditis as an “inflammation of the heart muscle” and pericarditis as an “inflammation of the outer lining of the heart.” In a page last updated on September 27, the organization states that reported cases of these side effects “have especially been in adolescents and young adult males.” 

A highlighted statement on the page reads, “Seek medical care if you or your child have any of the specific or general symptoms of myocarditis or pericarditis especially if it’s within a week after COVID-19 vaccination.” 

After outlining the risk of these side effects, especially among young people, the CDC maintains that “the known risks of COVID-19 illness … far outweigh the potential risks of having a rare adverse reaction to vaccination.”  

“CDC continues to recommend that everyone ages 6 months and older get vaccinated for COVID-19,” the statement adds. 

Although the CDC declares that these side effects have “rarely been reported,” a number of studies have been published in the last few months that highlight the significant risk of heart inflammation among young people who receive mRNA vaccines. 

A study from Thailand found that nearly 30 percent of children who received the Pfizer shot suffered heart-related side effects after the second dose. Shortly after, the CDC admitted to making several misleading statements regarding the monitoring of negative effects of the vaccines. 

Additional data supports a link between mRNA shots and heart inflammation, refuting the claim that the COVID virus itself causes similar side effects. More recently, a study has shown that these vaccines consistently result in cardiovascular damage, which can be seen in a recent increase in heart-related deaths. 

RELATED: 

Dr. Peter McCullough: COVID jab-induced myocarditis among teens is worse than you think 

Coroner verifies New Zealand man’s death caused by heart inflammation from COVID shot 

California nurse fired for refusing COVID jab gives powerful testimony against county vaccine mandate 

Comments

Commenting Guidelines
LifeSiteNews welcomes thoughtful, respectful comments that add useful information or insights. Demeaning, hostile or propagandistic comments, and streams not related to the storyline, will be removed.

LSN commenting is not for frequent personal blogging, on-going debates or theological or other disputes between commenters.

Multiple comments from one person under a story are discouraged (suggested maximum of three). Capitalized sentences or comments will be removed (Internet shouting).

LifeSiteNews gives priority to pro-life, pro-family commenters and reserves the right to edit or remove comments.

Comments under LifeSiteNews stories do not necessarily represent the views of LifeSiteNews.

8 Comments

    Loading...